Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Feel heart pounding and getting anxiety attacks in night. Is it due to menopause stage?

i think im having anxiety attacks at night. i am asleep and out of know where i get a rush feeling , my heart is seriously pounding..i get a taste in my mouth and then a severe headache . i do not do drugs or drink. I am more or less convinced that my partner is poisining me! this is crazy. I dont know what to do. i am 49 years old female..going through menopause??? help. please. during the day i am fine.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

All the symptoms can not be brushed aside as Peri-menopausal phenomena.
Pounding heart needs investigation like ECG, ECHO and so on.
Basic blood tests are in need.
Headache, if severe, should be examined again.

An Internist can help - both the heart and head....

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor